Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gecko333

When To Side Effects Wear Off?

Recommended Posts

So I only have 5 weeks of Accutane left, and was wondering, when do the side effects start to wear off?

Specifically, the back ache, the dry lips, the red dry eyes, the tiredness and the feeling 'down'?

I'm not expecting it to happen overnight, but from experience when did everyone else notice the side effect abating?

Also if you could please quote this on replies because I don't get Internet very often so only check for notifications!

Merci x

Share this post


Link to post
Share on other sites

After my first course, the side effects wore off significantly within a month, and the rest of the dryness got better with time. My lips never returned completely to normal, however...still need chapstick pretty regularly.

Share this post


Link to post
Share on other sites

Do not use regular Chapstick. It didn't work before Accutane for me, and Accutane showed me what a bad product it was. Don't use a lip product with petrolatum in it. Use a natural lip balm like Eos or this (I'm sorry, I don't know what you'd have where you are). http://www.blistex.c...id=65&Itemid=69

Try to use something that specifically says it's for deep moisture or something specifically to heal rough lips. Not regular Chapstick, Vaseline, or anything that will burn lips (e.g. medicated lip balms with menthol in them). You need something creamy. I also like Burt's Bees.

You might need coffee and a pain killer like Ibuprofen to get through remaining pain or tiredness. B vitamins and iron supplements might help too. Biotin, saw palmetto and thickening shampoos with biotin in them might help with your hair. (Beware of one thing--biotin supplements break some people out, but it will return moisture/thickness to your hair.)

If you're feeling depressed, above and beyond the fatigue that comes with Accutane, tell someone! Your doctor needs to know. I hope this works for you.

Good luck.

Edited by bizz

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×